# SDR 3EJA2025111800425

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605253
- Aircraft time: 7,772 hours, 6,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 23405946
- Part serial: 79196
- Condition: Faulted
- Location: Zone 300
- Part time: 5,366 hours, 6,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: A

## Discrepancy

EMER PRESS ACM OVERHEAT, LT BLEED AIR OVERHEAT, ALSO SMELLED SOMETHING BURNING.
